Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 482, NWS Atlanta, GA

August 9, 2023Harris County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2023, 10:05 PM EDT for Harris County, Troup County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2023, 10:05 PM EDT (02:05 UTC)
Expired
Aug 9, 2023, 10:45 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 7:50 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS52 KFFC 100205
SVRFFC
GAC145-285-100245-
/O.NEW.KFFC.SV.W.0482.230810T0205Z-230810T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1005 PM EDT Wed Aug 9 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Troup County in west central Georgia...
  Northwestern Harris County in west central Georgia...

* Until 1045 PM EDT.

* At 1004 PM EDT, a severe thunderstorm was located over Buffalo, or
  over Lafayette, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, West Point, River View, Piedmont Heights, Cannonville,
  Jones Crossroads, State Line Park, Abbottsford, Whitesville-Pine
  Lake, Long Cane, Baughs Crossroads, and Rocky Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3306 8504 3291 8502 3276 8504 3277 8512
      3281 8517 3283 8517 3285 8515 3286 8519
      3305 8522
TIME...MOT...LOC 0204Z 273DEG 25KT 3293 8543 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
117 
WWUS52 KFFC 100239
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1039 PM EDT Wed Aug 9 2023

GAC145-285-100249-
/O.EXP.KFFC.SV.W.0482.000000T0000Z-230810T0245Z/
Troup GA-Harris GA-
1039 PM EDT Wed Aug 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TROUP AND
NORTHWESTERN HARRIS COUNTIES WILL EXPIRE AT 1045 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
west central Georgia.

LAT...LON 3306 8504 3291 8502 3276 8504 3277 8512
      3281 8517 3283 8517 3285 8515 3286 8519
      3305 8522
TIME...MOT...LOC 0239Z 273DEG 25KT 3292 8515 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:02 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 9, 8:02 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
802 PM EDT Wed Aug 9 2023

...New Update for Issuance of Severe Thunderstorm Watch...

.UPDATE...
Issued at 759 PM EDT Wed Aug 9 2023

A Severe Thunderstorm Watch has been issued for a small portion of
west-central Georgia through midnight. Cells approaching from
Alabama pose a risk for strong wind gusts and hail. These storms
should pose the highest risk severe in this area near and just
south of the lingering surface boundary. Analyzed SBCAPE in this
area of 2500-3500 J/kg will be supportive of continued severe risk
over the next few hours before gradual decrease in intensity is
expected with loss of diurnal support thereafter.

RW

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 304 PM EDT Wed Aug 9 2023

Forecast remains complicated and confidence is low to medium. There
is the potential for two thunderstorm complexes to impact the CWA,
but the timing and strength of the second one remains somewhat
unclear.

THe first MCS is noted across western TN/southern MO/NE AR. This
system will continue to move east for the remainder of the afternoon
and is progged to approach NW GA just before 00Z. The second system
is noted in the water vapor imagery...a shortwave trough over
western KS. This feature will also continue to move east within the
mid level flow.

The synoptic and hi-res models continue to struggle with both of
these systems. The synoptic models seem to be having issues
differentiating between the two complexes. The hi-res models are
struggling with timing/strength. Have taken a blend of the hi-res
models for timing.

The first complex may be weakening by the time it gets to NW GA late
this afternoon and evening. It should be getting away from any good
forcing. Even though the system may be weakening overall, there
should still be enough instability around for a few strong storms or
even an isolated severe thunderstorm.

Do think the second MCS will be the main weather-maker for the CWA.
Exact timing differences abound amongst the hi-res models, but
consensus is between 06Z and 12Z for areas north of I-20. The models
really dont' have a clue what to do with tomorrow on the back side
of the MCS. Northern portions of the CWA may end up being stabilized
by precip and thick cloud cover for the afternoon. Any leftover
outflow may help trigger storms in the south tomorrow
afternoon...depending upon how far south the original system makes
it.

The second system comes with plenty of mid level forcing and even
some jet dynamics. There will also be plenty of moisture and some
instability and shear to work with. Strong storms will be likely,
with a few severe storms possible. The primary hazard for any severe
thunderstorms will be damaging wind gusts in excess of 60 mph. A few
reports of large hail are also possible along with some potential
for localized flooding, especially where storms repeatedly move. A
brief tornado cannot be ruled out.

NListemaa

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 304 PM EDT Wed Aug 9 2023

No major updates to the long term forecast.

By Friday, the southeast will return once again to a more
northwesterly flow regime through early next week. By now we know
what this means for us...unsettled weather. In looking at the latest
guidance, one noteworthy item that might be worth watching is a
shortwave, originating from south-central Canada that looks to dive
southward towards the Ohio/TN Valley evolving into an upper low
early next week. Per 12z runs perhaps some'drier' air behind this
system will move into some portions of the forecast area. Though as
with any system this far out (day 6/7) and within NW flow, the
timing and evolution among model guidance remains pretty widely
spread.

Not much relief in the way of temperatures either. The warm, moist
airmass that has been in place looks to stick around through the
long-term period despite rain/thunder chances and cloud cover. High
temperatures will generally be in the 90s and low temperatures in
the 70s. Will certainly need to watch the heat Friday through the
weekend as heat indices may climb to near advisory criteria.

07

&&

.AVIATION...
(00Z TAFS)
Issued at 722 PM EDT Wed Aug 9 2023

Initial potential for TSRA to affect ATL area and CSG sites in
the 01-03Z time frame this evening. Thereafter, uncertainty
increases regarding potential Friday AM additional TSRA, though
highest confidence period for ATL sites would be 10-14Z.
Thereafter, likely to be lesser coverage into afternoon. Potential
for at least MVFR cigs increases as well from 10-16Z at ATL/AHN
sites. Patchy IFR is possible. Winds remain west through the
period with speeds 4-8 kt overnight increasing to 6-12 kts on
Thursday with gusts up to 20 kts. Higher gusts possible in TSRA.

//ATL Confidence...00Z Update...
Medium confidence in tsra timing/potential and morning cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  87  72  90 /  60  60  30  50
Atlanta         74  89  73  92 /  60  60  30  50
Blairsville     66  79  67  84 /  80  70  40  40
Cartersville    71  86  71  90 /  60  70  30  40
Columbus        76  95  77  95 /  10  30  20  60
Gainesville     71  84  71  89 /  60  60  30  40
Macon           75  94  76  92 /  20  30  20  70
Rome            72  85  72  90 /  70  70  30  40
Peachtree City  73  91  72  92 /  30  40  30  50
Vidalia         76  94  78  95 /  10  20  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...RW
Hazardous weather outlook, Aug 9, 4:52 PM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
452 PM EDT Wed Aug 9 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-102100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
452 PM EDT Wed Aug 9 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Two waves of thunderstorms are possible from this evening into
tonight. The first round of storms is most likely to affect
portions of northwest and north Georgia this evening with strong,
gusty winds the main threat, though a gradual weakening trend is
possible.

Additional thunderstorms are possible late tonight into early
Thursday morning. Strong to severe thunderstorms would again be
possible with damaging wind gusts the main threat. Locally heavy
rainfall could cause localized flooding concerns as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The potential for severe weather will continue into Thursday as
thunderstorms will be ongoing early in the morning. The Storm
Prediction Center has issued a marginal risk for severe storms
mainly along and north of a Columbus to Vidalia line.

Periods of thunderstorm activity will continue through next
Tuesday. The highest storm chances will occur during the
afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 9, 5:46 PM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Wed Aug 9 2023

GAZ001-002-092215-
Walker GA-Dade GA-
546 PM EDT Wed Aug 9 2023

...Strong thunderstorms will impact portions of western Walker and
Dade Counties through 615 PM EDT...

At 546 PM EDT, a line of strong thunderstorms was along a line
extending from Orme to near Stevenson to Fackler, and moving east at
40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Chattanooga Valley, Rising Fawn, Cole City, Wildwood, Fairview,
Stephensville, Chattanooga  Valley, New England, Morganville, Hooker,
Cloudland Canyon State Park, and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3499 8527 3477 8529 3459 8541 3459 8553
      3486 8559 3498 8560
TIME...MOT...LOC 2146Z 286DEG 36KT 3504 8581 3490 8582 3480 8588

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 6:14 PM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Wed Aug 9 2023

GAZ001>003-011-092245-
Chattooga GA-Catoosa GA-Walker GA-Dade GA-
614 PM EDT Wed Aug 9 2023

...Strong thunderstorms will impact portions of western Catoosa,
Walker, Dade and northwestern Chattooga Counties through 645 PM
EDT...

At 614 PM EDT, a line of strong thunderstorms was along a line
extending from Lone Oak to near New England to Powell, and moving
east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Lookout Mountain, Chattanooga Valley, La Fayette, Menlo,
Center Post, Blue Spring, Fairview, Linwood, Cloudland, Chattanooga
Valley, Hooker, Cloudland Canyon State Park, Cooper Heights, and Rock
Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3499 8508 3481 8516 3443 8548 3443 8549
      3498 8560
TIME...MOT...LOC 2214Z 285DEG 26KT 3521 8540 3488 8543 3453 8587

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 6:31 PM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Wed Aug 9 2023

GAZ001>004-011-092300-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-
631 PM EDT Wed Aug 9 2023

...Strong thunderstorms will impact portions of Catoosa, Whitfield,
Walker, south central Dade and Chattooga Counties through 700 PM
EDT...

At 631 PM EDT, a line of strong thunderstorms was along a line
extending from Indian Springs to Noble to Desoto State Park, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Lafayette, Summerville, Ringgold, Fort Oglethorpe,
Chickamauga, Trion, Varnell, Tunnel Hill, Cohutta, La Fayette, Menlo,
Center Post, Subligna, Blue Spring, Linwood, Beaverdale, Villanow,
Cloudland, and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3499 8481 3477 8488 3461 8505 3462 8506
      3459 8508 3458 8511 3454 8513 3442 8526
      3443 8549 3469 8555 3483 8534 3499 8522
TIME...MOT...LOC 2231Z 273DEG 32KT 3497 8517 3478 8523 3444 8559

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 7:01 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT Wed Aug 9 2023

GAZ002-004>007-011-012-019-092330-
Chattooga GA-Gilmer GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-Fannin GA-
701 PM EDT Wed Aug 9 2023

...Strong thunderstorms will impact portions of western Gilmer,
Murray, northeastern Floyd, eastern Whitfield, southeastern Walker,
Gordon, northeastern Chattooga and northwestern Fannin Counties
through 730 PM EDT...

At 701 PM EDT, a line of strong thunderstorms was along a line
extending from Beaverdale to near North Georgia Speedway to near
Everett Springs, and moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dalton, Calhoun, Chatsworth, Eton, Resaca, Plainville, Ranger,
Crandall, Sumac, Subligna, Jones Mill, Redbud, Lake Marvin, Conasauga
Lake, Beaverdale, Oakman, Fort Mountain State Park, Carters,
Sonoraville, and Tails Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3495 8443 3463 8456 3440 8479 3440 8495
      3438 8497 3440 8498 3438 8498 3439 8500
      3438 8501 3447 8533 3474 8498 3495 8489
TIME...MOT...LOC 2301Z 285DEG 30KT 3491 8482 3471 8487 3445 8517

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 9, 9:10 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Wed Aug 9 2023

GAZ041-042-100145-
Haralson GA-Carroll GA-
910 PM EDT Wed Aug 9 2023

...A strong thunderstorm will impact portions of southwestern
Haralson and west central Carroll Counties through 945 PM EDT...

At 910 PM EDT, a strong thunderstorm was near Mount Zion, or 11 miles
west of Carrollton, moving northeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco, John Tanner
State Park, and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3379 8534 3375 8515 3360 8506 3350 8526
      3355 8532 3374 8536 3375 8536
TIME...MOT...LOC 0110Z 224DEG 21KT 3362 8528

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard47 min
Aug 9, 9:08 PM EDTSevere Thunderstorm WarningFFCHarris, Troup52 min
Aug 9, 9:10 PM EDTSpecial Weather StatementFFCCarroll35 min
Aug 9, 9:27 PM EDTSevere Thunderstorm WarningFFCHeard, Troup48 min
Aug 9, 9:40 PM EDTSevere Thunderstorm WarningFFCHarris35 min
Aug 9, 10:01 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot44 min
Aug 9, 10:37 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot38 min
Aug 9, 11:06 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Talbot, Taylor39 min
Aug 9, 11:35 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor40 min
Aug 10, 12:07 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter38 min
Aug 10, 12:42 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon10 min
Aug 10, 4:47 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker, Whitfield28 min
Aug 10, 5:25 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Gordon, Polk35 min
Aug 10, 6:45 AM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more30 min
Aug 10, 7:52 AM EDTSpecial Weather StatementFFCCoweta23 min
Aug 10, 9:03 AM EDTSpecial Weather StatementFFCHarris27 min
Aug 10, 9:31 AM EDTSpecial Weather StatementFFCTalbot29 min
Aug 10, 11:12 AM EDTSpecial Weather StatementFFCBleckley33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.